Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 281, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 8, 2011, 12:11 AM CDT for Carroll County, Crawford County, Sac County, Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 12:11 AM CDT (05:11 UTC)
- Expired
- Aug 8, 2011, 1:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IA, Crawford County, IA, Sac County, IA
The radar
The Omaha radar (KOAX), 126 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:34 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
566
WUUS53 KDMX 080511
SVRDMX
IAC027-047-161-080600-
/O.NEW.KDMX.SV.W.0281.110808T0511Z-110808T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1211 AM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
CRAWFORD COUNTY IN WEST CENTRAL IOWA...
SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 100 AM CDT
* AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTH OF CORRECTIONVILLE TO 6 MILES NORTHWEST OF UTE
TO 23 MILES SOUTHWEST OF UTE...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DENISON...ODEBOLT...LAKE VIEW...SAC CITY...MANILLA...RICKETTS...
CHARTER OAK...SCHLESWIG...KIRON...DELOIT...DOW CITY...ARION...
DENISON AIRPORT...VAIL...BUCK GROVE...WALL LAKE...WESTSIDE...
ARCADIA...BREDA AND AUBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4219 9568 4222 9566 4222 9534 4246 9533
4246 9487 4211 9487 4187 9519 4187 9568
TIME...MOT...LOC 0512Z 270DEG 47KT 4237 9573 4211 9570
4190 9601
WIND...HAIL 60MPH <.75IN
$$
SMALL2 follow-up statements
696
WWUS53 KDMX 080531
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1231 AM CDT MON AUG 8 2011
IAC027-047-161-080600-
/O.CON.KDMX.SV.W.0281.000000T0000Z-110808T0600Z/
SAC IA-CARROLL IA-CRAWFORD IA-
1231 AM CDT MON AUG 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD...
NORTHWESTERN CARROLL AND SAC COUNTIES UNTIL 100 AM CDT...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ARTHUR TO 9 MILES NORTH OF DENISON TO 12 MILES SOUTH OF UTE...
MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
DENISON...ODEBOLT...LAKE VIEW...SAC CITY...MANILLA...DOW CITY...
ARION...DELOIT...DENISON AIRPORT...BUCK GROVE...EARLY...VAIL...WALL
LAKE...WESTSIDE...ARCADIA...BREDA AND AUBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4219 9568 4222 9566 4222 9534 4246 9533
4246 9487 4211 9487 4187 9519 4187 9568
TIME...MOT...LOC 0531Z 280DEG 50KT 4236 9533 4214 9534
4188 9559
WIND...HAIL 60MPH <.75IN
$$
COGIL216
WWUS53 KDMX 080603
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
103 AM CDT MON AUG 8 2011
IAC027-047-161-080613-
/O.EXP.KDMX.SV.W.0281.000000T0000Z-110808T0600Z/
SAC IA-CARROLL IA-CRAWFORD IA-
103 AM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD...NORTHWESTERN
CARROLL AND SAC COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...STRONG WIND GUSTS TO 50 MPH WILL REMAIN
POSSIBLE ALONG WITH BRIEF HEAVY DOWNPOURS.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 4219 9568 4222 9566 4222 9534 4246 9533
4246 9487 4211 9487 4187 9519 4187 9568
TIME...MOT...LOC 0531Z 280DEG 50KT 4236 9533 4214 9534
4188 9559
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:48 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 7, 9:48 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 948 PM CDT SUN AUG 7 2011 .UPDATE.. MAIN CONCERN TONIGHT IS APPROACHING NRN NE MCS. FORWARD PROPAGATING CORFIDI VECTORS AND MEAN WIND SUPPORT MORE RECENT EWD MOVEMENT SUGGESTING COMPLEX WILL NOT DROP SWD INTO MO VALLEY AS PREVIOUSLY ANTICIPATED. 2K-3K MUCAPE AXIS GOES RIGHT INTO CENTRAL IA AS DOES 35KT PLUS EFFECTIVE SHEAR WHICH IS QUANTIFIED BY DERECHO COMPOSITE INTO SIMILAR AREAS. THIS AND SLIGHT SWD CHANGE IN TIME OF AFOREMENTIONED STEERING PARAMETERS SUGGESTS MCS WILL EVENTUALLY TURN INTO CENTRAL IA. HAVE NOT MADE WHOLESALE CHANGE TO PREVIOUS FORECAST...BUT DID SHIFT POP BULLSEYE AND QPF SLIGHTLY NORTHWARD. POTENTIAL FOR EARLY MORNING SVR WATCH SEEMS INCREASINGLY LIKELY. && .SHORT TERM /TONIGHT/... CHANGEABLE WEATHER NEXT 18 HOURS AS LOW-LEVEL COOL ADVECTION IS STILL OCCURRING OVER NORTH AND NORTHEAST IOWA...WHILE RETURN FLOW WARM ADVECTION IS LIKELY TO BRING A CLUSTER OF THUNDERSTORMS INTO WEST AND SOUTHWEST IOWA AFTER MIDNIGHT. HIGH PRESSURE IS FORECAST TO SLIDE NORTHEAST OF IOWA OVERNIGHT. FOG AND STRATUS WAS SLOW TO DISSIPATE ALONG THE MN BORDER TODAY...AND DEWPOINTS ARE STILL IN THE MIDDLE AND UPPER 60S IN SPITE OF MIXING TODAY...SO SOME FOG IS POSSIBLE AFTER MIDNIGHT. IN THE SOUTH...EASTERLY FLOW WILL RETURN AS LOW PRESSURE REDEVELOPS OVER WESTERN KANSAS UNDER WESTERLY FLOW ALOFT. UPPER TROUGH OVER WYOMING SHOULD SPREAD FAVORABLE VERTICAL MOTION FAIRLY RAPIDLY EASTWARD OVERNIGHT...AND THUNDERSTORMS DEVELOPING IN UPSLOPE FLOW OVER WESTERN NEBRASKA AND SOUTH DAKOTA ARE EXPECTED TO BUILD A DECENT COLD POOL AND ROLL EAST TOWARD IOWA OVERNIGHT. THERE IS SOME UNCERTAINTY WHETHER STORMS WILL FAVOR NEAR-SURFACE INSTABILITY TOWARD KANSAS/NEBRASKA BORDER OR TRACK ALONG MORE ELEVATED INSTABILITY AXIS WHICH LIES ROUGHLY ALONG I-80. GIVEN SUPPORTING 850-700 MB THETA-E ADVECTION AND WESTERLY FLOW ALOFT...SOME STORMS COULD BE FAIRLY STRONG WITH POTENTIAL FOR STRONG WINDS INTO WEST CENTRAL/SOUTHWEST/SOUTHERN PORTIONS OF FORECAST AREA AFTER MIDNIGHT. BEST SEVERE CHANCES SHOULD DUCK JUST SOUTHEAST OF THE DMX AREA HOWEVER. SPEED OF PROPAGATION IS NOT WELL AGREED UPON BY MODELS EITHER...WITH RUC INDICATING STORMS CROSSING THE MISSOURI RIVER ALREADY BY 06Z...BUT SOME MODELS SLOWER. GIVEN SPEED OF 500 MB SHORT WAVE...HOWEVER...THIS COMPLEX SHOULD MOVE RIGHT ALONG AND CROSS MUCH OF FORECAST AREA BY 12Z. .LONG TERM /MONDAY THROUGH SUNDAY/... MAIN FEATURES WILL BE THE ONGOING MCS MONDAY MORNING...FOLLOWED BY THE COLD FRONT MONDAY EVENING. AFTER A DRY PERIOD MID WEEK...ANOTHER WAVE WILL CROSS THE ROCKIES AND BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TOWARD THE END OF THE WEEK...WITH A DRY WEEKEND EXPECTED. MONDAY THROUGH THURSDAY... ONGOING MCS AT THE BEGINNING OF THE PERIOD IS EXPECTED TO BE OVER SOUTHEASTERN CWA. GFS 07.12 INDICATES CONVECTION REDEVELOPING ACROSS SOUTHEASTERN SD AND LINGERING OVER NORTHERN CWA THROUGHOUT THE LATE MORNING/EARLY AFTERNOON. HOWEVER...SHORTWAVE AXIS WILL BE EAST OF CENTRAL IOWA...AND LOW LEVEL THETA_E ADVECTION DOESNT SUPPORT CONVECTION. THEREFORE HAVE 6HR WINDOW OF DRY WEATHER FOLLOWING 15Z. AFTER 21Z...HAVE POPS INCREASING WITH CONVECTION EXPECTED TO DEVELOP ALONG THE APPROACHING FRONTAL BOUNDARY. THERMODYNAMIC INSTABILITY WILL BE SOMEWHAT DEPENDENT ON HOW FAST CLOUDS MOVE OUT TOMORROW AFTERNOON. SREF SHOWS HIGH PROBABILITY OF 1000+ MLCAPES BY EARLY EVENING...WHICH SEEMS REASONABLE. DEEP LAYER SHEAR WILL GENERALLY BE ONLY IN THE 25 TO 35 KT RANGE...BUT THE FACT THAT IT IS ORIENTED PERPENDICULAR TO THE BOUNDARY COULD KEEP THE UPDRAFTS ON THE LEADING EDGE OF THE COLD POOL. THEREFORE ENVISION EVENT UNFOLDING WITH A FEW ISOLATED CELLS DEVELOPING ACROSS THE NORTHWEST TOMORROW AFTERNOON WITH A HAIL/WIND THREAT...AND THEN TRANSITIONING TO A WIND PRODUCING MULTICELLULAR/LINEAR COMPLEX THROUGHOUT THE EVENING/OVERNIGHT HOURS. NOT EXPECTING A WIDESPREAD HIGH END SEVERE THREAT...WHICH IS SUPPORTED BY THE SPC SLIGHT RISK. THESE STORMS SHOULD BE QUICK TO EXIT THE REGION OVERNIGHT TUESDAY...AND NORTHWESTERLY FLOW WILL USHER IN A MUCH COOLER...DRIER CANADIAN AIRMASS. H850 TEMPS WILL BE NEAR 10C ACROSS NORTHERN IOWA...SO UPPED THE CLOUD COVER AND WINDS BASED ON THE REASONING THAT AFTERNOON MIXING WILL LIKELY YIELD BREEZY CONDITIONS AND A DEVELOPING CU FIELD. WITH BEST LOW LEVEL FORCING REMAINING TO THE SOUTH AND WEST...EXPECT ANY RAIN THREAT TO BE CONFINED TO THE MISSOURI RIVER VALLEY...SO HAVE SCALED BACK POPS SLIGHTLY EXCEPT FOR SOUTHWESTERN CWA THROUGH THURSDAY. THURSDAY NIGHT THROUGH SUNDAY... ANOTHER WAVE CURRENTLY OFF THE ALEUTIAN ISLANDS IS FORECAST TO MOVE ACROSS THE NORTHERN ROCKIES BY THURSDAY AND BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY MORNING. FORECAST SOUNDINGS SHOW 3000J/KG OF CAPE...WITH WESTERLY DEEP LAYER SHEAR. COULD SEE ANOTHER ROUND OF SEVERE WEATHER WITH THESE STORMS...BUT EXACT PLACEMENT AND MODE IT STILL UNCERTAIN. AN UPPER LEVEL RIDGE THEN AMPLIFIES OVER THE MOUNTAIN WEST FOR THE WEEKEND...AND DOWN STREAM SUBSIDENCE SHOULD ALLOW SURFACE HIGH PRESSURE TO DEVELOP LEADING TO A DRY AND SEASONABLY COOL WEEKEND. && .AVIATION...08/00Z LITTLE OF CONCERN INITIALLY WITH MOSTLY CLEAR SKIES THIS EVENING AS CU DISSIPATES. ATTENTION WILL THEN TURN UPSTREAM TO CURRENT NE/SD CONVECTION WHICH IS EXPECTED TO WORK ITS WAY SOUTH AND EAST OVERNIGHT. PRESENT TRENDS INDICATE MOST SIGNIFICANT CLUSTER WILL MOVE SOUTH AND EAST OF SITES BUT OTHER SHOWERS AND STORMS POSSIBLE SO HAVE VARIOUS WINDOWS OF CB WORDING UNTIL CONFIDENCE IN TIMING AND LOCATION INCREASES. WITH FAIRLY HIGH DEWPOINTS...MOSTLY CLEAR SKIES AND SFC RIDGE CROSSING MO RIVER...HAVE ALSO ADDED EARLY MORNING MVFR FOG BUT CONFIDENCE IN THIS IS LOW. CONDITIONS COULD END UP IN EITHER DIRECTION OF MVFR. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JUNGBLUTH LONG TERM...BEITLICH AVIATION...SMALL
Hazardous weather outlook, Aug 7, 9:46 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 946 PM CDT SUN AUG 7 2011 IAZ004>007-015>017-024>028-037>039-090300- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-HUMBOLDT- WRIGHT-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- 946 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA OVERNIGHT. THE CHANCES FOR SEVERE WEATHER ARE LOW...BUT A FEW STORMS COULD PRODUCE DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY MORNING...AND AGAIN MONDAY EVENING AND MONDAY NIGHT. SOME STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL MONDAY EVENING OVER WESTERN IOWA. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FORECAST AT INTERVALS BETWEEN WEDNESDAY AND FRIDAY...BUT IT IS TOO EARLY TO DIAGNOSE THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. IAZ023-033>036-044>050-057>062-070>075-081>086-092>097-090300- POCAHONTAS-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 946 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA OVERNIGHT...ESPECIALLY IN THE CENTRAL AND WEST. STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. IN ADDITION...STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY MORNING...AND AGAIN MONDAY EVENING AND MONDAY NIGHT. SOME STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL MONDAY EVENING OVER WESTERN IOWA. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FORECAST AT INTERVALS BETWEEN WEDNESDAY AND FRIDAY...BUT IT IS TOO EARLY TO DIAGNOSE THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT. AW
In the hours before
Special weather statement, Aug 7, 11:49 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1149 PM CDT SUN AUG 7 2011 IAZ033-044-080545- CRAWFORD-SAC- 1149 PM CDT SUN AUG 7 2011 ...STRONG THUNDERSTORMS ENTERING WEST CENTRAL IOWA... AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 52 MILES NORTHWEST OF DENISON...TO 43 MILES WEST OF DENISON...TO 79 MILES WEST OF DENISON...MOVING EAST AT 60 MPH. WINDS UP TO 50 MPH...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RICKETTS... CHARTER OAK... SCHLESWIG... DENISON AIRPORT... KIRON... DOW CITY... DENISON... DELOIT... ARION... ODEBOLT... EARLY... BUCK GROVE... VAIL... WALL LAKE... MANILLA... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SMALL
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:31 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 35 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.